Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 7827040, 16 pages
http://dx.doi.org/10.1155/2016/7827040
Research Article

Fixed Point Theorems for Cyclic Contractions in -Algebra-Valued -Metric Spaces

1Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand
2Research Center for Academic Excellence in Mathematics, Naresuan University, Phitsanulok 65000, Thailand

Received 10 November 2015; Revised 28 December 2015; Accepted 6 January 2016

Academic Editor: Adrian Petrusel

Copyright © 2016 Chakkrid Klin-eam and Prondanai Kaskasem. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study fundamental properties of -algebra-valued -metric space which was introduced by Ma and Jiang (2015) and give some fixed point theorems for cyclic mapping with contractive and expansive condition on such space analogous to the results presented in Ma and Jiang, 2015.